# SDR SIMA20171011011

- Difficulty date: October 11, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,473 hours, 28,371 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON DAMPER FITTING ON AILERON HAS MIGRATING HAT BUSHING. CHANGE DAMPER FITTING EO- EM-27MR-112.
